# SDR CA040615013

- Difficulty date: June 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 360 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 14572002
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP HINGE ASSEMBLY HAS INTERGRANULAR CORROSION ON THE FORWARD EDGE OF THE HINGEJUST BELOW THE BOTTOM WING SKIN ABOVE THE HINGE FAIRING.
